# SDR 2001FA0000547

- Difficulty date: September 5, 2001
- Submitted: November 20, 2001
- Operation: General aviation
- Aircraft: N10719
- Make and model: Mooney M20J
- Aircraft serial: 243141
- Engine: Lyc IO360A1A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Part number: LW120980140
- Condition: Cracked
- Location: Engine
- Part time: 1,068 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THREE CRACKED FUEL INJECTOR LINES.  CRACKS ARE LOCATED AT THE SILVER SWEAT JOINT IN THE FILLET.  IT IS AS THOUGH THE JOINT WAS NOT PROPERLY PREPARED OR THE FLUX WAS NOT EFFECTIVE.  TWO OF THE TUBES HAD ONLY 1068.2 HOURS SINCE NEW.
